# SDR AALA201906129013

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 7,537 hours, 2,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER REQUIRED SERVICING. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-22-00.
